# SDR RRXA000209

- Difficulty date: November 10, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 3640887N
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOOR STRINGER BETWEEN STA 960 TO STA 980 AT XCW 10 LT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED AND REPLACED STRINGER FITTING IAW DC-8 SRM 51-1-21, 51-1-20 & 51-1-8.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
